Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the representation in the ring of $p$-adic integers, of a quadratic form in $n$ variables by one in $m$ variables


Author: Irma Moses
Journal: Bull. Amer. Math. Soc. 54 (1948), 159-166
DOI: https://doi.org/10.1090/S0002-9904-1948-08975-3
MathSciNet review: 0024940
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Helmut Hasse, Ueber die Aequivalenz quadratischer Formen im Körper der rationalen Zahlen, J. Reine Angew. Math. vol. 152 (1923) pp. 205-224.
  • 2. Helmut Hasse, Symmetrische Matrizen im Körper der rationalen Zahlen, J. Reine Angew. Math. vol. 153 (1923) pp. 12-24.
  • 3. Burton W. Jones, Related genera of quadratic forms, Duke Math. J. 9 (1942), 723–756. MR 0009384
  • 4. Gordon Pall, On the order invariants of integral quadratic forms, Quart. J. Math. Oxford Ser. vol. 6 (1935) pp. 35-38.
  • 5. Carl Ludwig Siegel, Equivalence of quadratic forms, Amer. J. Math. 63 (1941), 658–680. MR 0005506, https://doi.org/10.2307/2371381
  • 6. C. L. Siegel, Ueber die analytische Theorie der Quadratischen Formen, Ann. of Math. vol. 36 (1935) pp. 535-549.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-08975-3